RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 122, Number 2  


Foreword
163
Darboux maps and $\mathcal D$-modules
C. Athorne
164
Inverse bi-Hamiltonian separable chains
M. Błaszak
171
Quantum integrability and quantum chaos in the micromaser
R. K. Bullough, N. M. Bogolyubov, R. R. Puri
182
Integrable Hamiltonian systems with two degrees of freedom associated with holomorphic functions
C. Doss-Bachelet, J. Françoise
205
Reduction of bi-Hamiltonian systems and separation of variables: An example from the Boussinesq hierarchy
G. Falqui, F. Magri, G. Tondo
212
A retarded action functional for the Dirac polaron
G. Gandbold
231
Binary Darboux transformations and $N$-wave systems in rings
S. B. Leble
239
Graded Lie algebras, representation theory, integrable mappings, and integrable systems
A. N. Leznov
251
Nets, lattices, and multicomponent KP hierarchies
M. Mañas
272
Applications of Darboux transformations to the self-dual Yang–Mills equations
J. C. Nimmo, C. R. Gilson, Ya. Ohta
284
Degenerate bi-Hamiltonian structures of the hydrodynamic type
I. A. Strachan
294
A quest for the integrable equation in $3+1$ dimensions
Yu. Song-Ju, K. Toda, T. Fukuyama
305
The hyperbolic Heisenberg and sigma models in $1+1$ dimensions
A. E. Winn
310
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020